It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


This is the first time i am telling my story, and trying to reach out for help. I am an addict. After years of a serious, chronic ankle injury, with many surgeries, I finally started getting percocet for the pain. and then i fell in love. after the most recent surgery some months back, i was getting massive amounts of my drug of choice, and it got so bad that, at times, i could take 20-40 in a day (long days, but i'm sure you guys know all about that). to feed my addiction when i'd run out and have to wait a few days till i could get more, i would order tramadol online. well i'd run through the 180 of those in a matter of days too. even had 3 seizures over the time period i was on tramadol, yet it didn't stop me. just kept going, would complain to orthopedist and get percs from him, then go to the pain mgmt doc and get tons more from him (of course neither knew the other was prescribing too). and when all of that wasn't enough, i'd work my mom to get some of the percocet she was legitimately given for health problems of her own.

So I hit my brick wall. some call it bottom, but i guess i just see it as my brick wall. i ran out of everything, and after the debate about whether i should try and get them on the street, thank god something kicked in and i decided it was time. i went to my pain doc and gave him the honest truth that i was hooked, and clearly needed to get off them. he prescribed a very low, measured, tapered program, including very low levels of clonidine and klonapin to help with the racing heart and panic attacks. i've made it through the first week. i have one more week to go. but now the dosage of narcotic (VERY, VERY low to begin with given how high my tolerance was for so long), is way, way down again, and by week's end, I will be off completely. i am sooooo excited for that time, but now i find i'm also so very scared too. it's so hard to make it hours & hours between having even the smallest bit of medicine. i make it a point not to abuse the klonapin because i know people can get hooked on that too. i've done a lot of drugs in my life, but never before did i use opiates, and boy is that my thing. could always kick everything else with no probs, but not this.

so after all my rambling (please forgive and hopefully remember this is the first time i'm speaking about it), i guess i'm looking for others' thoughts & advice. i keep as busy as i can, but i am so unbelievably lethargic all the time, sometimes even just sitting up in bed seems impossible. going out and being around people if not absolutely necessary--forget about it! i am DETERMINED to kick this. after so many temporary bouts of detox while waiting for more drugs, combined with what i've gone through in this medical, final withdrawal, i know the detox hell is worse than any euphoria or pleasure i ever got full of pills. anyone got any advice on how to beat the lethargy? is there any rough range or average amount of time it takes before that starts to get better? thanks for listening to all this, for any help anyone chooses to give, and good luck and God bless to all of us, especially those battling this.
Thank you for your wisdom and support! I was always on percocets, the 5s. and it got bad like yours did--could take 40 a day and love it. When I finally saw the doctor and got on this withdrawal schedule last week, it went from about 6-8 a day (what I was taking before I started detox) to 1 whole pill every 8 hours for 3 days, then 1 whole every 12 hours for 3 days, then 1/2 every 12 hours for 3 days, and now I'm on 1/2 per day, period. I had this amazing morning yesterday, accomplishing w/o that first 1/2 pill what I hadn't been able to in so very long. So maybe I got cocky. Then later in the day, the cravings and pain set in. And my crazy opiate mind got into all the fear--the fear that I am now on so little, that I will soon be off completely. I fought & fought to pass the time, did everything I could think of and had been so well-advised to by the kind people here, yet by middle of the night, even having taken my prescribed klonapin, I just couldn't sleep. Taking more bennies wouldn't have helped--what I needed was that 1/2 perc, which I took. That now means I will have one less day at 1/2 pill a day, thus more fear, and then also guilt. I felt I needed a slightly longer weening process given how much I'd been taking and as long as I'd been doing so. I know this is my mind, my addicted brain, telling me all these scary things to try and derail the progress I've made so far. And the big message that monster's sending me now is that all the hell of initial detox will come back in a few days when I have no more at all. I'm not trying to get through this sans pain and hard work. Was just in a bad place, especially coming off such a good one that morning. I'm not going to stop, I'm going to do my best to keep to this schedule and prepare myself for the weekend when all the opiates end. And while I know I can be safe here to talk, to get help, to be less than gloriously wonderful, my inexperience talking about this, along with my pain & anxiety last night came together to put me on a negative rant I felt bad about. And by the way, I really appreciate your telling me your story, about the rave, the lengths to which you were willing to go to feed the addiction. And I am very happy for you that you had a great gf who could, at least at the time, provide a reason to keep you from that 9 hour drive! So thank you again for taking the time to give me yet more support, for understanding my crazy long posts (they'll shorten I think as I get better with time), and for now, I guess I/we just deal with getting through today :)





All times are GMT -7. The time now is 09:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!